Advertisement

Siberian Mathematical Journal

, Volume 20, Issue 2, pp 304–307 | Cite as

Fréchet-Urysohn compacta: π-Points and Stone-Čech compactifications

  • V. I. Malykhin
Notes
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Zaitsev, “Certain classes of topological spaces and their compactifications,” Dokl. Akad. Nauk SSSR,178, No. 4, 778–779 (1968).Google Scholar
  2. 2.
    V. I. Malykhin, “Sequential compacta: π-points and Stone-Čech compactifications,” Vestn. Mosk. Univ., Ser. Mat., Mekh., No. 1, 23–29 (1975).Google Scholar
  3. 3.
    V. P. Zolotarev, “On π-sets,” Dokl. Akad. Nauk SSSR,230, No. 2, 264–266 (1976).Google Scholar
  4. 4.
    V. I. Malykhin and B. É. Shapirovskii, “The Martin axiom and properties of topological spaces,” Dokl. Akad. Nauk SSSR,213, No. 3, 532–535 (1973).Google Scholar
  5. 5.
    V. I. Malykhin, “On sequential and Fréchet-Urysohn compacta,” Vestn. Mosk. Univ., Ser. Mat., Mekh., No. 5, 42–43 (1976).Google Scholar
  6. 6.
    V. V. Fedorchuk, “Compatibility of certain theorems of general topology with the axioms of set theory,” Dokl. Akad. Nauk SSSR,220, No. 4, 786–788 (1975).Google Scholar
  7. 7.
    A. J. Ostaszewski, “A countably compact, first countable, hereditarily separable regular space which is not completely regular,” Bull. Acad. Polon. Sci., Ser. Math.,23, No. 4, 431–436 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • V. I. Malykhin

There are no affiliations available

Personalised recommendations